# SDR ASAA2021072935585

- Difficulty date: July 29, 2021
- Submitted: August 3, 2021
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 48,767 hours, 14,528 cycles
- System (JASC): 2310 · HF Communications System
- Part: Warning Message
- Condition: False Activation
- Location: Hf Radio
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

HF RADIO #1 IS DISPLAYING FAIL IN BOTH ACTIVE AND STANDBY. GROUNDED - YES. VERIFIED #1 HF SHOWS FAIL FAIL NO HISTORY PERFORMED BITE ON HF #1 TRANSCEIVER BITE IS NORMAL AND #1 HF OPS NORMAL. GRD VERIFICATION SUCCESSFUL. REF B737-800 FIM 23-11 TASK 801.
